MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT22522UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An integrity bare metal stent was attempted to be used.It was reported that the physician tried to get the stent delivery system around a tortuous curvature of the coronary arteries but was unsuccessful.When the physician retracted the delivery system back into the guide catheter, the stent dislodged.The entire delivery system, including the sheath, was removed.The stent was retained in the radial artery at the access site.The stent was removed later that same day.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7576881
Report Number9612164-2018-01358
Device Sequence Number11259663
Product Code MAF
UDI-Device Identifier00613994798725
UDI-Public00613994798725
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2018
Device Catalogue NumberINT22522UX
Device Lot Number0008407002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;